# SDR C8GA20080076

- Difficulty date: October 20, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX, PERFORMING INSP IT WAS NOTED THAT AN L-ANGLE LOCATED AT STA 740 STR 27R-28R WAS CORRODED. REMOVED DAMAGED ANGLE AND FABRICATED NEW ANGLE FROM 7075-O .190 INCH (12 INCH X 10.5 INCH) HEAT TREATED TO T6. INSTALLED L-ANGLE IAW 727 DRAWING NR 65-15940 AND 51-30-2. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
